# SDR SWAA2021062877523

- Difficulty date: May 26, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 140CF IS CORRODED; AFT CARGO BAY ; / [01] FABRICATED NEW ACB FLOOR PANEL 140CF FROM 080 2024T3; LOT# 1457312-1 PER AMM 25-52-01-201-801 AND DWG 453A2610; [02] UPDATED FAULT INFORMATION; [03] VERIFIED PER AMM 25-52-01-201-801 AND DWG 453A2610
